Search
  • Nathan Waters

Whey Protein Could Be the Cause of Your Acne

If you have eliminated sugars and dairy in your diet but are still consuming whey protein post workout, this could be the cause of your acne, especially if it is located on the trunk. It is commonly overlooked as many people don't recognize that whey is isolated from milk.


I made this mistake myself recently. As a teenager I had really bad acne so I still get some outbreaks here and there, but nothing major. These past few months I have been having whey post-workout again after having been off it for a long time, and noticed a lot of acne starting on my back and shoulders. I'm going back to EEAs post workout now to see if it is the whey causing the acne.


Looking at some studies, whey is a fairly common cause of these outbreaks so if you have been seeing an increase in the amount of acne on your trunk and can't relate it to your nutrition, whey could be the source of the problem that you may have missed.


If you are worried about a post-workout shake of some sort, then you could take something like the following mix:

  • 15g BCAAs

  • 15g EAAs

  • 10g Glutamine

  • 5g Creatine

  • 5g Glycine

Depending on your goals, you can tailor it to your needs.

53 views0 comments

Recent Posts

See All

My Current Pre-Workout Stack

I often get asked if / what pre-workout I take. I don’t take a pre-made blend of any type. I just mix a few different ingredients together depending on what I am trying to achieve at any given time. T

Myofascial Pain and Trigger Points

I had been looking into what causes myofascial trigger points and pain and how working on them relieved the pain. I came across this study, mechanisms of myofascial pain, which gave some great insight

© 2014-2020 THP TOTAL HEALTH PERFORMANCE. All rights reserved.

Disclaimer: Any and all information on this website is intended for information purposes only and should not be seen as a substitute for working with a health professional. Before undertaking any exercise/nutrition/supplement program you must consult with your doctor/health professional.